# SDR 29GA2016021300001

- Difficulty date: February 13, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- Aircraft time: 34,136 hours, 38,480 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A NOTICED FORWARD EMERGENCY EXIT SIGN IN CABIN IS COMING OFF.  SECURED EXIT SIGN IAW AMM 20-10-00
